Skin rash from antibiotics

Common Questions and Answers about Skin rash from antibiotics

rash

Avatar n tn Some people(like me) have a sensitive skin you can get a rash from a lot of things like high temp.,getting angry,some types of food like fish bananas peaches guava strawberry chocolate so try to reduce eating this food. But only for insurance you should see a doctor to examine this rash.
Avatar f tn My Mother has had a skin issue going on for almost 2 years. She started with a rash on her hands and face, was given a high dose of erythromycin and became much worse after being out in the sun. She was taken off the antibiotics after going to Urgent Care and since then has visited her pcp, dermatologists, dermatopathologists (2) who took biopsies, rheumatologists, an endocrinologist and no one appears to know what is going on with her.
Avatar n tn What happened to your rash...I have the same thing..almost a month now..I'm worried their is no treatment..
Avatar f tn Hi, I'm female, 13 yrs old and i have had this rash for monthes now. At first I tried my mom's face cream.(olay regenerist microsculpting cream) and I was allergic so I had this huge bumpy red rash, that was crusty and swollen. Only on one side of my cheek. It was swollen so much that i looked like a half sumo wrestler. My lymph nodes were also swollen. So i went the doctor. They gave my antibiotics, allergy cream, and allergy pills.
Avatar m tn The rash is about 4 inches by 2 inches and seems to cover the area where the skin rubs against each other. The rash started off with mostly red area with a couple pimples for about 4 days on each armpit and now it has turned into a light brown color for about 3 days. This rash does not itch or burn.
Avatar f tn Hives, itching or rash are listed as one of the major side effects of entecavir use, according to drugs.com, and they have to be notified to your doctor immediately. Not to frighten you guys, just sharing what i read on the net, i hope your cases have nothing to do with entecavir.
Avatar n tn You can also apply calamine lotion on the rash. It will help in soothing the skin. Application of topical antibiotics like Neosporin will also help. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Avatar m tn A boil, also referred to as a skin abscess, is a localized infection deep in the skin. A boil generally starts as a reddened, tender area. Over time, the area becomes firm and hard. Eventually, the center of the abscess softens and becomes filled with pus. Finally, the pus "forms a head," which can be surgically opened or spontaneously drain out through the surface of the skin. Boil on buttocks is usually due to plugged sweat glands that become infected or by an ingrown hair.
Avatar n tn The rash of rosacea appears to be thick and this may present with spider like veins on the surface of the skin. When these are present then the rash of rosacea is likely. Topical antibiotics are usually given for rosacea. Oral antibiotics may also be employed for more effective results. Have you been prescribed any antibiotics for your skin condition?
Avatar n tn Ive had a rash around my ankles now for 3 years of so that I think origanly started from poisen ivy or something like that and it tends to only be in the summer months that I have it. The doctor gave me some some cream ,fluocinonide. for it that makes it better but never goes compleatly away. Now Ive devoped for the last wek small welps all over my body that come to a head with clear fluid that of cource itch like crazy like my ankles. I think its the same thing. Any sugestion as to what it is.
Avatar f tn About 3 weeks or so after stopping antibiotics (Amoxicillin and Biaxin) I developed a flat, red, and sometimes itchy rash on both breasts and my stomach. Sometimes I get shooting pains in my breasts. It has not spread from these areas. I thought it could be a yeast infection, so I started applying Lotrimin cream. I've used it for 7 days and the rash isn't any better. Does this sound like it could be a yeast infection? Does the cream need longer to work?
Avatar n tn Yes. Antibiotics even reach the skin, which is why they are sometimes used for acne. When you kill good bacteria, yeast that is always there goes out of control. Take an internal probiotic once you are done with antibiotics. Natural products that fight yeast are tea tree oil, baking soda, white vinegar. You can use Lotrimin cream. Follow the directions on the tube.
Avatar m tn Hypericum stops the stinging, burning and any possiblity of infection, especially if the catheter causes bleeding from the irritated skin.
Avatar f tn Since it came, i started taking antibiotics for a tooth and the rash is slowly progressing. It stopped hurting and swelling went dowm but its now peeling and the skin underneath is shiny and red. I do have HSV1 if that means anything.
Avatar n tn Hello, Almost 2 months ago I got a lot of chigger bites - mostly on the pubes area int the frontal part of my genitals, under the hair, but also some on my stomach and along my bra line. Anyway, my doctor diagnosed that yes they were a whole lotta chigger bites and game me antibiotic ointment to put on them to prevent infection (since I was scratching them terribly). She also had me put scabies medicine on it "just in case" since she was not too familiar with chiggers.
Avatar n tn I also put unscented gel deodorant on my inner thighs sometimes to keep from sweating and chafing and getting a rash.
Avatar f tn Hi, I'm female, 13 yrs old and i have had this rash for monthes now. At first I tried my mom's face cream.(olay regenerist microsculpting cream) and I was allergic so I had this huge bumpy red rash, that was crusty and swollen. Only on one side of my cheek. It was swollen so much that i looked like a half sumo wrestler. My lymph nodes were also swollen. So i went the doctor. They gave my antibiotics, allergy cream, and allergy pills.
Avatar n tn Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a urologist and get oral antibiotics prescribed. I hope it helps. Take care and regards.
Avatar f tn Post op hip surgery 34yrs old. Develop skin rash on ankle back bottom foot. Scally fish skin. Itchy. White patches. Red area. Becomeing more wide spread. Never had skin issues until after surgery. Still have post op respiratory infection after doing antibiotics still present as well.